Can Megadose Vitamin D cause flush capillaries under eyes?

by Nick
(CA)

I took 10,000 IU of Vitamin D for the very first time. I had a strange reaction where the capillaries in the skin under my eyes (around the eye socket) became very engorged and also got red blood spots that formed in that skin area. I have very light almost albino type skin. See attached pic.

Comments for Can Megadose Vitamin D cause flush capillaries under eyes?

Click here to add your own comments

I have no idea..
by: Kerri Knox, RN- The Immune Queen!

Hi Nick,

If you are really 100% sure that it happened immediately after taking vitamin d and you didn't take anything else and you're sure it's the vitamin d, then I would have to say it is although I've never heard of ANY reaction like this from vitamin d unless it is a sort of allergic reaction.

If you've ever had an allergic reaction before has it been like this?

Has it gone away yet?




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System


Exact same reaction with 5000iu
by: Azra

I have been taking vitamin d for a few weeks now at first everything was fine but them I noticed the skin on my face was becoming extremely dry and peeling in areas.

By far the worst reaction however was under my eyes which look like the posted pic, the area is hot and itchy.


Vit D was the only think I changed, I have tried treating it in many different ways and nothing is working. As a child I had Eczema and this very much feels the same -

Any advise?

Make sure it's a good brand
by: Kerri Knox, RN- The Immune Queen!

Make sure that your vitamin d is NOT a 'drug store' brand and that it does NOT have any oil as an ingredient or any other fillers, byproducts, etc. I use a 'dry' brand with no oil and no fillers, etc. for myself and my clients and I simply just do not have these problems that I hear about on my website.

MOST of the problems that people experience are NOT from the vitamin d but from rancid oils and from crappy ingredients.

You are probably allergic or sensitive to one of the crappy ingredients in your vitamin d pill and that is the problem. You get what you pay for..



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter